Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 85, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 4:14 PM EDT for Bullitt County, Hardin County, Nelson County, Kentucky. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 4:14 PM EDT (20:14 UTC)
- Expired
- May 10, 2016, 4:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:16 PM EDT | HAIL 1 | Lebanon Junction, KY | |
| May 10, 4:17 PM EDT | TSTM WND DMG | Lebanon Junction, KY | TREE DOWN ON HOME. |
| May 10, 4:17 PM EDT | TSTM WND GST 65 | 2 Ene Colesburg, KY | |
| May 10, 4:35 PM EDT | HAIL 1 | Boston, KY | |
| May 10, 4:42 PM EDT | TSTM WND DMG | 1 Nne Samuels, KY | TREE LIMBS REPORTED DOWN. |
| May 10, 4:42 PM EDT | TSTM WND GST 60 | 1 Nne Samuels, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:59 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WUUS53 KLMK 102014
SVRLMK
KYC029-093-179-102045-
/O.NEW.KLMK.SV.W.0085.160510T2014Z-160510T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARDIN COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN NELSON COUNTY IN CENTRAL KENTUCKY...
SOUTHERN BULLITT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 445 PM EDT
* AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
SHEPHERDSVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...LEBANON JUNCTION...LENORE...CLERMONT...BELMONT...CRAVENS...
SAMUELS FIELD AIRPORT...SCUFFLETOWN...BARDSTOWN JUNCTION AND EAST
BARDSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3780 8534 3775 8577 3789 8583 3802 8552
TIME...MOT...LOC 2014Z 252DEG 30KT 3783 8571
HAIL...1.00IN
WIND...60MPH
$$
AMS1 follow-up statement
595
WWUS53 KLMK 102039
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT TUE MAY 10 2016
KYC093-102048-
/O.CAN.KLMK.SV.W.0085.000000T0000Z-160510T2045Z/
HARDIN KY-
439 PM EDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3780 8534 3777 8565 3794 8570 3802 8552
TIME...MOT...LOC 2038Z 252DEG 30KT 3789 8546
$$
KYC029-179-102045-
/O.CON.KLMK.SV.W.0085.000000T0000Z-160510T2045Z/
NELSON KY-BULLITT KY-
439 PM EDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN NELSON AND CENTRAL BULLITT COUNTIES...
AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARDSTOWN...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...BOURBON SPRINGS...LENORE...CLERMONT...HUNTERS...CRAVENS...
SOLITUDE...SAMUELS FIELD AIRPORT...LOTUS AND HOBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3780 8534 3777 8565 3794 8570 3802 8552
TIME...MOT...LOC 2038Z 252DEG 30KT 3789 8546
HAIL...1.00IN
WIND...60MPH
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:03 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 10, 3:03 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Louisville KY 303 PM EDT TUE MAY 10 2016 .SHORT TERM (Now through Wednesday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Thursday through Tuesday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (18Z TAF Update)... Issued at 115 PM EDT Tue May 10 2016 Strengthening line of convection across western Kentucky will continue to move eastward this afternoon. This activity will affect KSDF and KBWG early in the period and then affect KLEX later this afternoon and evening. A mix of MVFR/VFR ceilings are expected early this afternoon as skies break out from this morning's convection. Ceilings will see a short improvement to VFR before going back down into MVFR/VFR range as the second batch of convection moves across the region. Best timing on convection for BWG looks to be in the 10/20 to 11/04Z and at KSDF from 10/19 through 10/22Z. Given KLEX's further east location, convection will likely hold off until after 10/20Z. In advance of convection, a southwest wind of 10-15kts with occasional gusts in the 20-24kt range will be possible. Forecast confidence for the overnight period is quite low. It looks like convection will wane after sunset with the loss of heating and forcing. If skies clear out, then fog will be a problem. For now have taken KBWG and KLEX down to MVFR overnight. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........EER Long Term.........EER Aviation..........MJ
Hazardous weather outlook, May 10, 3:22 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 322 PM EDT TUE MAY 10 2016 INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-111930- SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO- GRAYSON-HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER- JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART- GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THERE IS A SMALL CHANCE FOR TORNADOES AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-111930- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY 322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Local storm report, May 10, 3:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL RADCLIFF 37.82N 85.94W
05/10/2016 M0.75 INCH HARDIN KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 4:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 S FLAHERTY 37.81N 86.07W
05/10/2016 E0.88 INCH HARDIN KY TRAINED SPOTTER
0345 PM TSTM WND DMG 4 W RINEYVILLE 37.74N 86.04W
05/10/2016 HARDIN KY TRAINED SPOTTER
8 INCH DIAMETER CEDAR TREE DOWNED NEAR
BLUEBALL HILL
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 10, 4:07 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT TUE MAY 10 2016
KYZ027-028-053-062-063-102045-
HART-LARUE-EDMONSON-HARDIN-GRAYSON-
407 PM EDT TUE MAY 10 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARDIN...
GRAYSON...SOUTHWESTERN LARUE...NORTHWESTERN HART AND NORTHERN
EDMONSON COUNTIES...
AT 407 PM EDT/307 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 10 MILES WEST OF ELIZABETHTOWN TO 10
MILES NORTHWEST OF BROWNSVILLE...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...HODGENVILLE...MUNFORDVILLE...CLARKSON...UPTON...SONORA...
BONNIEVILLE...SADLER...PEONIA AND RIDERS MILL.
LAT...LON 3751 8642 3759 8633 3758 8631 3759 8628
3764 8625 3765 8560 3764 8560 3764 8558
3761 8562 3761 8561 3724 8594 3727 8645
3736 8648
TIME...MOT...LOC 2007Z 248DEG 38KT 3765 8604 3730 8641
AMSLocal storm report, May 10, 4:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VINE GROVE 37.81N 85.98W
05/10/2016 M0.50 INCH HARDIN KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 4:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL LEBANON JUNCTION 37.83N 85.73W
05/10/2016 M0.50 INCH BULLITT KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 4:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST LEBANON JUNCTION 37.83N 85.73W
05/10/2016 E50 MPH BULLITT KY TRAINED SPOTTER
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:56 PM EDT | Special Weather Statement | LMK | Hancock | 34 min |
| May 10, 2:08 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 37 min |
| May 10, 2:17 PM EDT | Tornado Warning | LMK | Hancock, Ohio | 28 min |
| May 10, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade | 47 min |
| May 10, 2:37 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock | 23 min |
| May 10, 2:59 PM EDT | Tornado Warning | LMK | Breckinridge | 31 min |
| May 10, 3:19 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin | 26 min |
| May 10, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 15 min |
| May 10, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| May 10, 4:07 PM EDT | Special Weather Statement | LMK | Grayson, Larue | 38 min |
| May 10, 4:16 PM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| May 10, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 37 min |
| May 10, 4:25 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 35 min |
| May 10, 4:35 PM EDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 33 min |
| May 10, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Green, Hart, Larue, Marion | 43 min |
| May 10, 4:55 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| May 10, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington, Woodford | 27 min |
| May 10, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 42 min |
| May 10, 5:38 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 37 min |
| May 10, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more | 47 min |
| May 10, 5:55 PM EDT | Tornado Warning | LMK | Hart | 20 min |
| May 10, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 38 min |
| May 10, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| May 10, 6:16 PM EDT | Special Weather Statement | LMK | Ohio | 44 min |
| May 10, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 36 min |
| May 10, 6:24 PM EDT | Tornado Warning | LMK | Ohio | 36 min |
| May 10, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 39 min |
| May 10, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| May 10, 6:56 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 22 min |
| May 10, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 47 min |
| May 10, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 47 min |
| May 10, 7:00 PM EDT | Tornado Warning | LMK | Casey, Lincoln, Taylor | 15 min |
| May 10, 7:01 PM EDT | Tornado Warning | LMK | Ohio | 13 min |
| May 10, 7:02 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| May 10, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 30 min |
| May 10, 7:17 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| May 10, 7:18 PM EDT | Special Weather Statement | LMK | Meade | 42 min |
| May 10, 7:24 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 36 min |
| May 10, 7:27 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 33 min |
| May 10, 7:40 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson | 20 min |
| May 10, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
| May 10, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green | 33 min |
| May 10, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.